# SDR UALA2011100305360

- Difficulty date: October 1, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 80,632 hours, 12,932 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Circuit Card
- Part number: 285N04329
- Part serial: 35
- Condition: Failed
- Location: Scc
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER EXTERNAL POWER PULLED, "EICAS SCC" STATUS MESSAGE DISPLAYED AND WILL NOT ERASE.  REPLACED EICAS SCC CARD PER MM.
